# SDR COEA2015121707811

- Difficulty date: December 17, 2015
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001210
- Condition: Corroded
- Location: Frames 36-38
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 156011 NR 100035 BRIDGING CHECK COE/MINOR REPAIR: R/H INBOARD SEAT TRACK HAS AREAS OF LEVEL 2 CORROSION ON UPPER SURFACE AT FRAMES 36 & 38. CORRECTIVE ACTION: REPLACED SEAT TRACK.
